# SDR UPS203516

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR C-CHECK, MAINTENANCE FOUND CORROSION ON INNER UPPER CHORD LT SIDE AT B.S. 1342.  REPLACED IAW SRM 51-30-2, E.O. B727-5530-4601B.
